# SDR AALA20130208018

- Difficulty date: January 29, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 79,905 hours, 35,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC SURFACE SCAN INDICATED CRACK AT FRAME STATION 389, LONGERON 28 LEFT.  INSTALLED DOUBLER PER SRM 53-04-03.
